# SDR IPXA2022021979159

- Difficulty date: January 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 52,869 hours, 8,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 141U5877134
- Condition: None
- Location: Sta 500 And 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2CRACK ON MAIN DECK FLOOR PANEL ASSY (P/N : 141U5877-134) BETWEEN STA 500 AND STA 520, NEAR LBL 40.FABRICATE NEW FLOOR PANEL I.A.W UPS EO B747-5320-42648-A.
